Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Dry, scaly, itchy skin on ankles. Having rheumatoid arthritis, fallen arches. Treatment?

I have dry, scaly, itchy skin on the outer side of both ankles. Don't know what causes it. What should I use to get rid of it. It doesn't really bother me much but I would like to get rid of it. I have rheumatoid arthritis and my feet and ankles are affected most of all. Also, I have fallen arches and need to wear shoes with inserts or good arch support. My email address is: YYYY@YYYY

Thank you, Doctor!

jane kosco
prescott, arizona

Thank you!

jane kosco
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi dry scaly itchy skin on the ankles can be chronic lichenified eczema.it is due to repeated scratching of legs or due to repeated washing of the legs.it can be cured with atarax 25 mg at night.ceftas 200mg twice daily and application of moisteriser along with dipsalic ointment over the lesions can cure the condition
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor